# SDR AALA2018082749017

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 41,977 hours, 19,380 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Message
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CREW ABORTED TAKE-OFF AT APPROXIMATELY 85 KNOTS. DUE TO A BRAKE WARNING MESSAGE.  RETURNED TO THE GATE. THE AIRCRAFT WAS GROUNDED.  MAINTENANCE INSPECTED BRAKES. PERFORMED TASK 05-51-16-200-001A. NO DEFECT NOTED AT THIS TIME.
